# SDR UIEA2020013100155

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 87,900 hours, 19,013 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1820M33P14
- Part serial: LMDD7977
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"IDLE DISAGREE" ON DESCENT. LEFT ENG IS 10-15% HIGHER N1 THAN RIGHT ENG.  REMOVED AND REPLACED LEFT ENGINE EEC IAW AMM 73-21-13. OPS CHECK NORMAL.
